# SDR HALA2010032100128

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 30,678 hours, 5,849 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Monitor
- Part number: 2120011
- Part serial: 368
- Condition: Malfunctioned
- Part time: 12,942 hours, 2,364 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FWD EQUIP COOLING FAN STATUS MSG ILLUMINATED.  REPLACED FWD EQUIP SUPPLY FAN MONITOR PER AMM 21-58-06, GROUND OPS CHECK OK.
